# SDR UPS00831577

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143971N
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 70 LONGERON 31L END FITTING CRACKED INBD AFT SIDE.  REMOVED AND REPLACED FITTING IAW DWG 4614397, AND SRM 51-1-20D.
